# SDR FDEA202408241170

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 76,591 hours, 30,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148N32111
- Condition: Ground Damage
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TOWING OF THE AIRCRAFT INTO THE HANGAR 8.2, TAIL LH SIDE OF FUSELAGE STA   1768.80 TO STA 1787.45 STRINGER 20L MADE CONTACT WITH THE TAIL STAND. ACCMPLISHED REPAIR IAW EA 757-5380-16-A3665 SECTION 48 - FUSELAGE STA   1768 TO STA 1787.5 S-19L TO S-20L LAP SPLICE - DENT AND GOUGE AND FED EX EA F-5330-  T0380366: FUSELAGE - PLATES AND SKIN - TAIL SKIN AT STA 1768.8 AND S19L / 20L DAMAGE WHILE   TOWING INTO HANGAR.   MAJOR REPAIR
